Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Mild food poisoning, acidity, nausea. Taken norflox, stopped, recurring symptoms. Continue medication?

Hi Doc, % days back I suffered with light food poisoning . I had symptom of acidity and uncomfy feeling in stomach . Felt like throwing but didn t vomitted actually. Took Norflox for 2 days. Was feeling better so didn t take any more norflox. But again today mrning not feeling very good in stomach. Should I take norflox again?
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Jun 2015
Hello dear....
The recurrence of symptoms suggest that you might have stopped your medications before the pathology caused by food poisoning got corrected completely. can take Norflox again.
Also you can add Omeprazole 20 mg twice a day half an hour before meals.
If there is pain in abdomen, Cyclopam tablet can be used twice a day.
Make sure you are taking simple, soft & non-spicy food & maintaining adequate hydration (drink lots of fluid...avoid carbonated drinks & alcohol)
Wishing you a speedy recovery.
Thanks and take care.
Answered: Sun, 20 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor